Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sweet.girl

accutane hand rash!

So I have this painful hand rash from accutane. I was told it could be a side effect and it is. I went to the derm tonight but he was talking to me about all this other stuff about accutane that i completely forgot to get a prescription for the rash and now I dont go back for two weeks!!

Is there any at home cures that help, I find hand cream makes my hands burn worse!!

Share this post


Link to post
Share on other sites

after I got a bad handrash my dose was decreased, but also because they didn't see the wanted improvement..

it got better, but sometimes it gets bad again and then I use "Elisabeth Arden - eight hour cream" and I have had a problem with moiusterisers because they seem to burn, but this worked really well.

Share this post


Link to post
Share on other sites

Guess you were on a pretty high dose eh..? If that is the case then lower the dose to 5 to 10mg else you may suffer from permanent side effect like eczema for life.

Share this post


Link to post
Share on other sites
Guess you were on a pretty high dose eh..? If that is the case then lower the dose to 5 to 10mg else you may suffer from permanent side effect like eczema for life.

I am on 80mg... and why do you say that?? I just said I had the rash on my hands. I've heard alot of people had that.

Also I am just wondering everyone suggests in random posts lower the dosage or increase it. I dont have any say over the dosage. how does that work?

Share this post


Link to post
Share on other sites

I get that too, I'm currently also on 80mg a day, I take 40mg in the morning and another 40mg at night. Me hands are dry on top and with red ezemer like rash...I use a rash cream called 'BETNOVATE RD' and it works wonder, it goes away within 3-4 days.

Share this post


Link to post
Share on other sites

I get that too, I'm currently also on 80mg a day, I take 40mg in the morning and another 40mg at night. Me hands are dry on top and with red ezemer like rash...I use a rash cream called 'BETNOVATE RD' and it works wonder, it goes away within 3-4 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×